# SDR ASAA0180054

- Difficulty date: February 7, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHTS AT OVERWING EXIT LOCATION WERE DETERMINED TO BE INOPERATIVE.  REMOVED AND REPLACED ASSOCIATED BATTERY PACK ASSEMBLIES.  LIGHTS THEN OPERATED PROPERLY.  (M)
